# SDR UPS08854239

- Difficulty date: December 24, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 2421 · AC Generator-Alternator
- Part: Eadi
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CAPTAIN'S EADI FAILED AND BURNT/SMOKE IN COCKPIT.  ***SDR FILED OPEN***
